skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Speed-of-light pulses in the massless nonlinear Dirac equation with a potential

Authors:
; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1409871
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review E
Additional Journal Information:
Journal Name: Physical Review E Journal Volume: 96 Journal Issue: 5; Journal ID: ISSN 2470-0045
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Quintero, Niurka R., Mertens, Franz G., Cooper, Fred, Saxena, Avadh, and Bishop, A. R. Speed-of-light pulses in the massless nonlinear Dirac equation with a potential. United States: N. p., 2017. Web. doi:10.1103/PhysRevE.96.052219.
Quintero, Niurka R., Mertens, Franz G., Cooper, Fred, Saxena, Avadh, & Bishop, A. R. Speed-of-light pulses in the massless nonlinear Dirac equation with a potential. United States. doi:10.1103/PhysRevE.96.052219.
Quintero, Niurka R., Mertens, Franz G., Cooper, Fred, Saxena, Avadh, and Bishop, A. R. Wed . "Speed-of-light pulses in the massless nonlinear Dirac equation with a potential". United States. doi:10.1103/PhysRevE.96.052219.
@article{osti_1409871,
title = {Speed-of-light pulses in the massless nonlinear Dirac equation with a potential},
author = {Quintero, Niurka R. and Mertens, Franz G. and Cooper, Fred and Saxena, Avadh and Bishop, A. R.},
abstractNote = {},
doi = {10.1103/PhysRevE.96.052219},
journal = {Physical Review E},
number = 5,
volume = 96,
place = {United States},
year = {Wed Nov 22 00:00:00 EST 2017},
month = {Wed Nov 22 00:00:00 EST 2017}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on November 22, 2018
Publisher's Accepted Manuscript

Save / Share:

Works referenced in this record:

Two-dimensional gas of massless Dirac fermions in graphene
journal, November 2005

  • Novoselov, K. S.; Geim, A. K.; Morozov, S. V.
  • Nature, Vol. 438, Issue 7065, p. 197-200
  • DOI: 10.1038/nature04233